# SDR YENA2022091600921

- Difficulty date: September 13, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,682 hours, 28,262 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1302, PHX-BOS. 'FA'S REPORT ODOR DIRTY SOCKS SMELL ON DESCENT AND ON GROUND; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B1. ISOLATED TO A TYPE 1 LEVEL A ODOR PER TSM 05-50-00-810-831-A. APU PLACED ON MEL. DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00 AND AMM 21-00-00-615-802 AIRCRAFT OK FOR SERVICE.'
